About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 926017, 15 pages
http://dx.doi.org/10.1155/2012/926017
Research Article

Minimum-Norm Fixed Point of Pseudocontractive Mappings

1Department of Mathematics, University of Botswana, Private Bag 00704, Gaborone, Botswana
2Department of Mathematics, King Abdulaziz University, P.O. Box. 80203, Jeddah 21589, Saudi Arabia

Received 7 May 2012; Accepted 14 June 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Habtu Zegeye et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Habtu Zegeye, Naseer Shahzad, and Mohammad Ali Alghamdi, “Minimum-Norm Fixed Point of Pseudocontractive Mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 926017, 15 pages, 2012. doi:10.1155/2012/926017